Irreducibility of the languages of a step-by-step semantic system
Doklady Akademii Nauk, Tome 212 (1973) no. 4, pp. 800-803
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_4_a4,
author = {M. I. Kanovitch},
title = {Irreducibility of the languages of a step-by-step semantic system},
journal = {Doklady Akademii Nauk},
pages = {800--803},
year = {1973},
volume = {212},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_4_a4/}
}
M. I. Kanovitch. Irreducibility of the languages of a step-by-step semantic system. Doklady Akademii Nauk, Tome 212 (1973) no. 4, pp. 800-803. http://geodesic.mathdoc.fr/item/DAN_1973_212_4_a4/